Some generalizations of the Enestrom-Kakeya theorem

N. A. Rather, Suhail Gulzar


In this paper, we obtain some generalizations of a well-known result of Enestrom-Kakeya concerning the bounds for the moduli of the zeros of polynomials which extend certain known results in this direction.

Full Text: PDF

How to Cite this Article:

N. A. Rather, Suhail Gulzar, Some generalizations of the Enestrom-Kakeya theorem, Adv. Inequal. Appl., 2 (2013), 81-91

Copyright © 2013 N. A. Rather, Suhail Gulzar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office:

Copyright ©2023 SCIK Publishing Corporation